extreme fatigue
4 Replies
tiggerpounce418 - April 24

I'm wondering if what I'm experiencing is normal.

Last month was my 1st month on Clomid. It was unsuccessful. I never got AF, so I'm now on progesterone pills to bring it on. I'm on day 5. Over the last week or two, I have been extremely tired. I don't think I've EVER been this tired. I don't have energy to do much at all and I'm starting to feel like I can't live a normal life. I do take prenatal vitamins daily.

Just curious if anyone has experienced this. On the paper the pharmacy gives with the rx info, it doesn't show fatigue as a side effect. So, I don't know what's causing it. ???

 

paige - April 24

Hey Tigger Iwas doing fine until the progesteron. It is supposed to make you very tired. That is what women have a lot of when they are pregnant the first few months that's why they always sleep. I am on my third day of prog shots and suppositories and I feel like I want to crawl back in bed. I hope this helps. I did some research but have done this twice plus the clomid and had the same thing happen each time!

 

WantsBaby2 - April 25

Tigger,
Progesterone makes me extremely tired! Horribly tired! You are not alone! When I am taking it, it gets to the point where I am too tired to get off the couch and walk to my bed and go back to sleep. Just be lazy and enjoy it for the time being!

 

Fortyfour - April 25

Hey girl, the progesteron mad me tired and hungry. With my first ivf when i got I was very, very, very, tired all the time. Good luck and baby dust to you. Tiggerpounce

 

TTC in SoCal - April 28

I'm on progesterone shots, suppositories, and estrogen .... i am totally wiped out. glad to know others have the same symptoms.
hang in there... there's got to be light at the end of the tunnel!!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question